Alert archive / Missouri / Flash Flood Warnings in 2006
Flash Flood Warning 76, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 10, 2006, 7:45 PM CDT for 8 counties in Missouri. It was in force for 13 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2006, 7:45 PM CDT (00:45 UTC)
- Expired
- Jul 11, 2006, 9:00 AM CDT
- In force
- 13 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Dallas County, MO, Howell County, MO, Laclede County, MO, Oregon County, MO, Shannon County, MO, Texas County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 126 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 8:00 PM CDT | FLASH FLOOD | 3 Sse Morgan, MO | SMITH BRANCH OUT OF ITS BANKS WITH 1.5 FEET OF WATER MEASURED TO BE FLOWING QUICKLY OVER HIGHWAY J NEAR THE LACLEDE/WRIGHT/WEBSTER COUNTY LINE. |
| Jul 10, 8:00 PM CDT | FLASH FLOOD | Alley Spring, MO | CONTINUED FLASH FLOODING OVER MANY AREAS OF SHANNON COUNTY. |
| Jul 10, 8:00 PM CDT | HEAVY RAIN 4.6 | 1 N Marshfield, MO | STORM TOTAL RAINFALL THROUGH JUST AFTER 800 PM. |
| Jul 10, 8:00 PM CDT | HEAVY RAIN 7.25 | 1 Se Morgan, MO | STORM TOTAL RAINFALL THROUGH 800 PM. |
| Jul 10, 8:15 PM CDT | FLASH FLOOD | 2 N Marshfield, MO | RAGING FLASH FLOOD WATER SWAMPED A LOW WATER CROSSING NORTH OF MARSHFIELD. THE LOW WATER CROSSING QUICKLY BECAME IMPASSABLE LEAVING SIGNIFICANT DEBRIS IN ITS WAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.8 hours before the alert went out and 311 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 966 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1561 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 110045
FFWSGF
MOC059-091-105-149-203-215-225-229-111400-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
745 PM CDT MON JUL 10 2006
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEAST DALLAS COUNTY IN SOUTHWEST MISSOURI.
HOWELL COUNTY IN SOUTH CENTRAL MISSOURI.
SOUTHERN LACLEDE COUNTY IN SOUTHWEST MISSOURI.
OREGON COUNTY IN SOUTH CENTRAL MISSOURI.
SHANNON COUNTY IN SOUTH CENTRAL MISSOURI.
TEXAS COUNTY IN SOUTH CENTRAL MISSOURI.
NORTHERN WEBSTER COUNTY IN SOUTHWEST MISSOURI.
WRIGHT COUNTY IN SOUTHWEST MISSOURI.
* UNTIL 900 AM CDT TUESDAY MORNING.
* AS OF 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THAT A SWATH OF 3 TO 7 INCHES OF RAIN HAD FALLEN
FROM SOUTHEAST DALLAS COUNTY EAST SOUTHEAST ACROSS SOUTHERN
LACLEDE...NORTHERN WEBSTER...WRIGHT...TEXAS...SHANNON...
HOWELL...AND OREGON COUNTIES. ADDITIONAL THUNDERSTORMS WILL
PRODUCE HEAVY RAINFALL ACROSS THE WARNED AREA THIS EVENING WITH
MORE THUNDERSTORMS POSSIBLE OVERNIGHT.
* THIS EXCESSIVE RAINFALL WAS ALREADY CAUSING FLASH FLOODING IN
PORTIONS OF THE WARNED AREA...AND ADDITIONAL FLOODING IS LIKELY
THROUGH TUESDAY MORNING.
LOW WATER CROSSING ARE PARTICULARLY DANGEROUS AT NIGHT. PERSONS
TRAVELING THROUGHOUT TONIGHT SHOULD BE ON THE LOOKOUT OF INUNDATED
LOW WATER CROSSINGS AND TURN AROUND IF WATER IS ENCOUNTERED ON THE
ROADWAY.
THIS IS AN EXTENSION OF THE PREVIOUS FLASH FLOOD WARNINGS WHICH WERE
SET TO EXPIRE THIS EVENING.
LAT...LON 3727 9308 3715 9266 3706 9210 3680 9210
3668 9202 3649 9114 3682 9114 3684 9123
3708 9123 3712 9101 3738 9119 3768 9285
3749 9307
$$
IZZI1 follow-up statement
000
WGUS73 KSGF 110545
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1245 AM CDT TUE JUL 11 2006
MOC059-091-105-149-203-215-225-229-111400-
SHANNON MO-WRIGHT MO-WEBSTER MO-TEXAS MO-LACLEDE MO-DALLAS MO-
HOWELL MO-OREGON MO-
1245 AM CDT TUE JUL 11 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
OREGON...NORTHERN HOWELL...SOUTHEASTERN DALLAS...SOUTHERN LACLEDE...
TEXAS...NORTHERN WEBSTER...WRIGHT AND SHANNON COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS THAT MOST RAIN HAS
ENDED IN THE WARNED AREA AT 1230 AM THIS MORNING. HOWEVER...RAIN
ACCUMULATIONS OF 6 TO 8 INCHES WERE OBSERVED ON THE RADAR OVER MUCH
OF TEXAS...OREGON AND NORTHEASTERN HOWELL COUNTIES. RAIN
ACCUMULATIONS OF 3 TO 5 INCHES WERE OBSERVED OVER WEBSTER...LACLEDE
AND SHANNON COUNTIES. RUNOFF FROM ALL THIS RAINFALL WILL CONTINUE
THROUGH THE MORNING AND CAUSE FLASH FLOODING PARTICULARLY FOR LOW
WATER CROSSINGS AND OTHER LOW LYING AREAS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
LAT...LON 3727 9308 3715 9266 3706 9210 3680 9210
3668 9202 3649 9114 3682 9114 3684 9123
3708 9123 3712 9101 3738 9119 3768 9285
3749 9307
$$
GCCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 6:40 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jul 10, 6:40 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE NATIONAL WEATHER SERVICE SPRINGFIELD MO 640 PM CDT MON JUL 10 2006 .DISCUSSION... QUICK UPDATE TO THE FORECAST TO ACCOUNT FOR LINE OF SHRA/TSRA MOVING THROUGH THE AREA. INCREASED POPS PARTICULARLY OVER SOUTH CENTRAL MO. GAGAN && .PREV DISCUSSION.../230 PM CDT MON JUL 10/ WHAT A DIFFERENCE A DAY MAKES WITH PRECIPITABLE WATER VALUES RISING TO NEAR 2 INCHES...WEAK LOW LEVEL CONVERGENCE AND A FAIRLY STRONG THERMAL GRADIENT DEVELOPS ACROSS THE OZARKS AND SOUTHEAST KANSAS. RAINFALL RATES HAVE BEEN EXTREME IN PARTS OF SOUTH CENTRAL MISSOURI WHERE LOCALLY FOUR TO SIX INCHES FELL IN THE HEAD WATERS OF THE JACKS FORK RIVER BASIN IN SOUTHERN TEXAS COUNTY. THE THERMAL/MOISTURE GRADIENT ALONG THE 85H TROUGH WILL ALLOW FOR THE CONTINUATION OF CONVECTION TO DEVELOP ACROSS FAR SOUTHWEST MISSOURI FOR THE NEXT SEVERAL HOURS. FORECAST CONCERNS DEAL WITH FLOODING POTENTIAL AND THE OVERALL MOVEMENT OF THE 85H TROUGH AND WEAK SURFACE BOUNDARY AS IT RELATES TO PRECIPITATION CHANCES THROUGH THURSDAY. THIS MOST LIKELY PLACE OF HIGHEST RAINFALL AND PRECIPITATION CHANCES WILL BE ALONG THE I-44 CORRIDOR AS THE 85H TROUGH AND THERMAL GRADIENT REMAINS IN TACK. QPF AMOUNTS WILL BE BASED ON HPC GUIDANCE AND LATEST RUC/RADAR TRENDS FOR THIS EVENING. WILL LIKELY SEE AREAL AMOUNTS OF 0.50 TO 1.50 INCHES ACROSS SOUTHWEST MISSOURI BETWEEN 21-03Z. FLOODING CONCERNS WILL REMAIN WEAK DUE TO THE PERSISTENT DROUGHT CONDITIONS IN THE PAST YEAR. HOWEVER...LOCALIZED FLOODING WILL LIKELY DEVELOP IN THE FLOOD PRONE AREAS OF THE OZARKS AND SOUTHEAST KANSAS DUE TO THE HIGH RAINFALL RATES EXPECTED. LATER FORECAST WILL BE BASED ON A BLEND OF THE GFS/WRF AS BOTH HAVE SIGNIFICANT DIFFERENCES...BUT HAVE TRENDED TOWARD A WETTER SCENARIO FOR THE NEXT SEVERAL DAYS AS THE 85H TROUGH HOLDS NEAR THE REGION. WILL NOT GET TO OVERWHELM ON PERCENTAGES...BUT 50/50 LOOKS GOOD SO FAR WITH A SLOW DECREASE FROM SOUTHWEST MISSOURI TO CENTRAL MISSOURI BY THURSDAY MORNING AS THE MAIN LOW/MID LEVEL CONVERGENCE SIGNAL BECOME WEAKER. LATEST GFS/WRF TRENDS ARE SHOWING A BROAD TROUGH AT UPPER LEVELS (CENTRAL ROCKIES/UPPER MIDWEST) BY THE WEEK/WEEKEND. HAVE ALREADY TRENDED FOR A MORE STAGNANT WEATHER PATTERN FOR THE EXTENDED RANGE...BUT LATER SHIFTS WILL NEED TO PAY ATTENTION TO THIS SCENARIO AND A BROAD UPPER LOW DEVELOPING ACROSS THE WESTERN GULF OF MEXICO... JLT PREVIOUS DISCUSSION OF LONG TERM AT 1130 AM. LONG TERM TRENDS CONTINUE TO INDICATE A STAGNANT WEATHER PATTERN DEVELOPING ACROSS THE OZARKS...WITH A TYPICAL SUMMER TYPE UPPER RIDGE PARKED ACROSS THE UPPER MID WEST/NORTHERN PLAINS. MEAN GUIDANCE AND ENSEMBLES SHOWED THE HIGHEST THICKNESS VALUES AND ASSOCIATED SURFACE TEMPERATURES ACROSS THE NORTHERN PLAINS WITH RECORD HIGH TEMPERATURES FOR THIS AREA LIKELY. REAL-TIME STANDARDIZED ANOMALIES AT THE 85H DONT INDICATE ANYTHING OUT OF THE ORDINARY FOR (OZARKS/SOUTHEAST KANSAS) TEMPERATURES TO RISE ABOVE NORMAL MEANS. HOWEVER...THE CONTINUED DRY CONDITIONS AND NO AIR MASS REPLACEMENT FOR SURFACE CONDITIONS...BELIEVE HIGHS IN THE MID 90S LOOK GOOD WITH HEAT INDICES APPROACHING OR EXCEEDING 100 DEGREES OVER THE UPCOMING WEEKEND. LATER SHIFTS WILL NEED TO FINE TUNE THE LOCAL EFFECTS...BUT THIS SHOULD BE THE HOTTEST AND MOST HUMID FOR THIS SUMMER SO FAR. IN ADDITION...70H WILL BE LOW ENOUGH TO PRODUCE LATE AFTERNOON/EARLY EVENING CONVECTION...ESPECIALLY ACROSS THE EASTERN OZARKS WHERE WEAK CONVERGENCE MAY DEVELOP. JLT && .AVIATION... FOR THE 00Z TAFS...LINE OF SHRA/TSRA HAS MADE IT THROUGH JLN AND WILL BE EXITING SGF WITHIN THE HOUR. THE QUESTION THEN BECOMES...HOW QUICKLY AND HOW FAR NORTH WILL REDEVELOPMENT OCCUR TONIGHT. ANOTHER BATCH OF SHRA/TSRA HAS DEVELOPED OVER NE OK IN THE PAST FEW HOURS. A MYRIAD OF BOUNDARIES ACROSS THIS AREA HAVE LED TO THIS ACTIVITY MOVING IN SEVERAL DIFFERENT DIRECTIONS...PRIMARILY TO THE EAST. JLN AND SGF MAY VERY WELL BE ON THE NORTHERN PERIPHERY OF THIS DEVELOPMENT AS IT HEADS EAST. FOR NOW...WILL CARRY A TEMPO FOR LIGHT RAIN AT JOPLIN FOR THE REST OF THE EVENING AND END A TEMPO FOR TSRA AT SGF AT 01Z. WILL MONITOR RADAR TRENDS AND UPDATE THE TAFS AS THIS RAIN EVENT EVOLVES. OUTSIDE OF SHRA/TSRA...CIGS/VIS SHOULD STAY ABOVE MVFR FOR THE MOST PART...BRIEFLY DROPPING DOWN TO MVFR AROUND SUNRISE TUESDAY. THE RISK FOR SHRA/TSRA WILL CONTINUE INTO TUESDAY AND HAVE CARRIED VCSH FOR NOW. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Jul 10, 4:32 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 432 PM CDT MON JUL 10 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-112145- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 432 PM CDT MON JUL 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE MAIN WEATHER HAZARD THROUGH TONIGHT WILL BE SCATTERED SHOWERS AND THUNDERSTORMS PRODUCING RAINFALL RATES OF ONE TO TWO INCHES PER HOUR THAT WILL CAUSE LOCALIZED FLOODING...ESPECIALLY IN AREAS OF SOUTH CENTRAL MISSOURI WHERE LOCALLY THREE TO FIVE INCHES OF RAIN FELL EARLIER TODAY. IN ADDITION...SHEAR PARAMETERS HAVE INCREASED SINCE NOON...WHICH LEADS TO AN INCREASING THREAT OF WIND DAMAGE ACROSS SOUTHWEST MISSOURI THROUGH 8 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS WILL PRODUCE HIGH RAINFALL RATES THROUGH THURSDAY AS SEVERAL DISTURBANCES AND LEFTOVER BOUNDARIES WILL AID IN THE DEVELOPMENT OF THUNDERSTORMS. INCREASING HUMIDITY VALUES AND TEMPERATURES RISING INTO THE LOW TO MID 90S WILL CAUSE HEAT INDICES TO APPROACH...OR EXCEED 100 DEGREES IN PORTIONS OF SOUTHEAST KANSAS...WESTERN AND SOUTHWEST MISSOURI BY THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION ACROSS SOUTHWEST MISSOURI THROUGH 8 PM. IN ADDITION...LOCAL RAINFALL AMOUNTS AND FLOODING REPORTS ARE ENCOURAGE FOR NEXT SEVERAL DAYS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) JLT
In the hours before
Local storm report, Jul 10, 4:50 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST ANDERSON 36.65N 94.44W
07/10/2006 M62 MPH MCDONALD MO AMATEUR RADIO
MESONET STATION MEASURED GUST.
&&
IZZILocal storm report, Jul 10, 4:51 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
451 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST ANDERSON 36.65N 94.44W
07/10/2006 M62.00 MPH MCDONALD MO MESONET
MESONET STATION MEASURED GUST.
&&
IZZILocal storm report, Jul 10, 5:33 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
533 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 4 SW MONETT 36.88N 93.98W
07/10/2006 BARRY MO CO-OP OBSERVER
FOOT AND A HALF DIAMETER TREE BLOWN DOWN IN OBSERVERS
FRONT YARD.
&&
IZZILocal storm report, Jul 10, 5:40 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM FLOOD 4 W CONWAY 37.50N 92.89W
07/10/2006 DALLAS MO AMATEUR RADIO
WATER THREE FEET DEEP IN PASTURE.
&&
MTERRYLocal storm report, Jul 10, 7:12 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
712 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM FLASH FLOOD 5 E CONWAY 37.50N 92.73W
07/10/2006 LACLEDE MO LAW ENFORCEMENT
MODOT REPORTS THAT J HWY WILL REMAIN FLOODED AND CLOSED
THROUGH THE NIGHT. ALSO ORCHID ROAD FLOODED.
&&
IZZILocal storm report, Jul 10, 7:23 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
723 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 4 E DOGWOOD 37.04N 92.76W
07/10/2006 DOUGLAS MO EMERGENCY MNGR
TREE BLOWN DOWN ON HIGHWAY K ABOUT ONE HALF MILE SOUTH OF
THE WEBSTER COUNTY LINE. TREE PARTIALLY BLOCKING THE ROAD
MODOT DISPATCHED TO REMOVE IT.
&&
IZZIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 12:19 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 56 min |
| Jul 11, 12:52 PM CDT | Flash Flood Warning | SGF | Ozark | 6 hr |
| Jul 11, 12:56 PM CDT | Flash Flood Warning | SGF | Shannon | 6 hr |
| Jul 11, 1:13 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Texas | 6 hr |
| Jul 11, 2:20 PM CDT | Flash Flood Warning | SGF | Oregon | 5 hr |
| Jul 11, 2:47 PM CDT | Flash Flood Warning | SGF | Dent | 4 hr |
| Jul 11, 4:56 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 64 min |
| Jul 11, 5:09 PM CDT | Flash Flood Warning | SGF | Webster | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.